# SDR DALA2019020540751

- Difficulty date: January 21, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,652 hours, 34,246 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE LANDING GEAR DEBRIS DEFLECTOR HAS A PIECE MISSING. FLT CREW PLACARD INSTALLED AT NEK PER CDL 32-37-01. REMOVED AND REPLACED DEBRIS DEFLECTOR PER MD-90 AMM 32-37. OK FOR SVC. PLAC REMOVED. (LP# 0913354)
